MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number 3708660
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id b35200 lot# serial# (b)(6); implanted: (b)(6) 2025; explanted: product type implantable neurostimulator product id 3387s-40 lot # va0a3a0 serial# implanted: (b)(6) 2013; explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3387s-40, serial/lot #: (b)(6), ubd: 16-apr-2016, udi #: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that  the patient had a tremor in their right arm that wasn't constant but was going off and on.Patient rep stated that the day after the patient's implant surgery, the patient has been experiencing this issue daily; not all day long, but they see some tremor every day in the morning.Patient rep also mentioned that the tremor happens occasionally throughout the day.Patient rep added that the surgeon who implanted the patient's implantable neurostimulator (ins)  mentioned that there was a little bend around the lead wire because the patient had the dbs for a while.Caller also stated that the surgeon had to go "above that bend for the right side" but did not clarify what they meant by that.Caller then confirmed that the patient was already scheduled for an appointment with their neurologist for november and that they were just calling to see if there's something they can do beforehand.Agent redirected the caller to the patient's hcp to further address the issue.

Brand Name
ACTIVA
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23414612
Report Number2649622-2025-30315
Device Sequence Number15685670
Product Code MHY
UDI-Device Identifier00613994749116
UDI-Public(01)00613994749116(17)161207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2016
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date10/29/2025
Date Device Manufactured12/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age82 YR
Patient SexMale